Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 152, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 22, 2014, 7:35 PM CDT for Johnson County, Wyandotte County, Kansas; Clay County, Jackson County, Platte County, Missouri. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2014, 7:35 PM CDT (00:35 UTC)
- Expired
- Jun 22, 2014, 8:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Johnson County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 57 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 7:55 PM CDT | TSTM WND DMG | Merriam, KS | POWERLINE DOWN AND TRANSFORMER BLOWN |
| Jun 22, 7:55 PM CDT | TSTM WND DMG | Roeland Park, KS | POWERLINE DOWN AND TRANSFORMER BLOWN |
| Jun 22, 7:58 PM CDT | TSTM WND DMG | Kansas City Kansas, KS | TREE DOWN ON POWER LINE IN KANSAS CITY KS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.6 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 936 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1829 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
492
WUUS53 KEAX 230035
SVREAX
KSC091-209-MOC047-095-165-230115-
/O.NEW.KEAX.SV.W.0152.140623T0035Z-140623T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
735 PM CDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS...
WYANDOTTE COUNTY IN NORTHEAST KANSAS...
SOUTHWESTERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
NORTHWESTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 815 PM CDT
* AT 734 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF PARKVILLE...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BONNER SPRINGS...PARKVILLE...EDWARDSVILLE...RIVERSIDE...
GLADSTONE...SHAWNEE...LAKE QUIVIRA...KANSAS CITY KANSAS...
CLAYCOMO...NORTH KANSAS CITY...MERRIAM...KANSAS CITY...MISSION...
WESTWOOD...FAIRWAY...OVERLAND PARK...MISSION HILLS...PRAIRIE
VILLAGE...PLATTE WOODS AND LAKE WAUKOMIS.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 7.
I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 14.
I-35 IN KANSAS BETWEEN MILE MARKERS 225 AND 235.
I-635 BETWEEN MILE MARKERS 0 AND 12.
I-435 LOOP FROM MILE MARKERS 2 TO 25...36 TO 36...50 TO 59.
I-29 BETWEEN MILE MARKERS 0 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3917 9490 3920 9483 3920 9478 3921 9482
3932 9470 3920 9440 3900 9457 3893 9487
3904 9491
TIME...MOT...LOC 0035Z 316DEG 21KT 3916 9478
HAIL...<.75IN
WIND...60MPH
$$
BLAIR2 follow-up statements
580
WWUS53 KEAX 230102
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
802 PM CDT SUN JUN 22 2014
MOC165-230111-
/O.CAN.KEAX.SV.W.0152.000000T0000Z-140623T0115Z/
PLATTE MO-
802 PM CDT SUN JUN 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PLATTE COUNTY IS
CANCELLED...
LAT...LON 3913 9490 3916 9466 3915 9464 3916 9460
3920 9460 3925 9454 3920 9440 3900 9457
3893 9487 3904 9491
TIME...MOT...LOC 0101Z 316DEG 21KT 3905 9464
$$
KSC091-209-MOC047-095-230115-
/O.CON.KEAX.SV.W.0152.000000T0000Z-140623T0115Z/
JOHNSON KS-WYANDOTTE KS-CLAY MO-JACKSON MO-
802 PM CDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
JOHNSON COUNTY IN EAST CENTRAL KANSAS...AND WYANDOTTE COUNTY IN
NORTHEAST KANSAS...AND WEST CENTRAL JACKSON AND SOUTHWESTERN CLAY
COUNTIES IN WEST CENTRAL MISSOURI UNTIL 815 PM CDT...
AT 759 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MISSION...AND
MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT REPORTED A TREE DOWN IN KANSAS CITY
KANSAS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MISSION...WESTWOOD...FAIRWAY...OVERLAND PARK...MISSION HILLS...
PRAIRIE VILLAGE...WESTWOOD HILLS...MISSION WOODS...RANDOLPH...ROELAND
PARK AND BIRMINGHAM.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 6.
I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 14.
I-35 IN KANSAS BETWEEN MILE MARKERS 225 AND 235.
I-635 BETWEEN MILE MARKERS 0 AND 8.
I-435 LOOP FROM MILE MARKERS 2 TO 14...50 TO 59.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3913 9490 3916 9466 3915 9464 3916 9460
3920 9460 3925 9454 3920 9440 3900 9457
3893 9487 3904 9491
TIME...MOT...LOC 0101Z 316DEG 21KT 3905 9464
HAIL...<.75IN
WIND...60MPH
$$
BLAIR119
WWUS53 KEAX 230110
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
810 PM CDT SUN JUN 22 2014
KSC091-209-MOC047-095-230120-
/O.EXP.KEAX.SV.W.0152.000000T0000Z-140623T0115Z/
JOHNSON KS-WYANDOTTE KS-CLAY MO-JACKSON MO-
810 PM CDT SUN JUN 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND WYANDOTTE COUNTY IN NORTHEAST KANSAS...AND
WEST CENTRAL JACKSON AND SOUTHWESTERN CLAY COUNTIES IN WEST CENTRAL
MISSOURI WILL EXPIRE AT 815 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3913 9490 3916 9466 3915 9464 3916 9460
3920 9460 3925 9454 3920 9440 3900 9457
3893 9487 3904 9491
TIME...MOT...LOC 0110Z 316DEG 21KT 3901 9459
$$
BLAIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:12 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 22, 6:12 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 612 PM CDT Sun Jun 22 2014 .DISCUSSION... Issued at 402 PM CDT SUN JUN 22 2014 The morning MCS which moved through IA and its associated outflow boundary which pushed south into northern MO greatly complicated the forecast over the short term. The cold front which was over eastern NE before the arrival of the MCS was obliterated and is just now starting to re-establish itself over southeast NE. The cumulus field is just now becoming agitated and still expect to see convection form along it. The convective cluster over northeast MO will lift out of the region by very late afternoon but leave behind its own outflow boundary across northern MO. And the KS portion of the frontal boundary is best defined but the TCU and isolated storms forming from west central KS into northeast KS. Favor the latest HRRR and the 18z NAM which continue to develop the KS convection and spread it into west central MO by early evening while scattered convection forms into northwest MO along the weak cold front. Eventually think these two areas of convection will merge tonight as they slog southeast through the CWA under weak mid level flow. Can't rule out an isolated marginal severe storm believe the primary concern this evening will be locally heavy rains due to training along the west-east oriented boundary. While moderate instability will support strong storms the very weak 0-6km shear in the 15-20 kt range won't be able to support vigorous updrafts. Have trimmed back PoPs across northwest MO later this evening as once the frontal convection moves through that should be it. Looked at the 12z GFS and its solution to develop a northern MCS looks to be an outlier and have ignored it and its generous expansion of convection into the CWA towards sunrise Monday. Convection will mostly be confined to the southern half of the CWA in the morning with it gradually shifting southward during the day. Temperatures will be a challenge due to the rain-cooled air and partial clearing from the north. Monday night into Tuesday should be dry as weak high pressure and subsidence overspreads the region. Wednesday through Friday will mark a transition period as we go from a quasi-zonal pattern to falling heights and increasing southwest flow aloft. Increasing isentropic ascent could generate scattered elevated convection convection. Precipitation chances Friday through next weekend will be tied to whether or not a significant mixed layer aloft spreads eastward. Current thinking is h7 temperatures will be quite warm and in effect cap any surface based convection and greatly limit even elevated convection. For this reason believe models are too generous in developing convection and will go below climatological PoPs and use only slight chances. Will also gradually increase high temperatures. && .AVIATION...(For the 00Z TAFS through 00Z Monday Evening) Issued at 611 PM CDT SUN JUN 22 2014 Thunderstorms are rapidly developing along an outflow boundary draped in between MCI and STJ. These are generally moving to the east. However, it's the area just west of this activity that seems to be tied to the actual cold front that will be pushing to the southeast and affect the terminals. Timing this out has it arriving between 00Z and 01Z with it slowly continuing to the southeast. Have added a few hours of TSRA with MVFR conditions to account for this higher probability of thunderstorm activity. After this line goes through, short-range models, which seem to be handling this activity reasonably well clear any remaining convection out as the atmosphere stabilizes. So later this evening/overnight have removed VCTS mention. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...MJ AVIATION...CDB
Hazardous weather outlook, Jun 22, 6:16 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 616 PM CDT SUN JUN 22 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-232330- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 616 PM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED ALONG A SOUTHWARD ADVANCING COLD FRONT IN NORTHWESTERN MISSOURI. THERE IS A SLIGHT RISK FOR SEVERE STORMS PRODUCING DAMAGING WINDS AND LARGE HAIL OVER THIS AREA AS WELL AS VERY HEAVY RAIN AND FREQUENT LIGHTNING. THE STORMS ARE LIKELY TO BECOME MORE NUMEROUS AND AFFECT MOST OF THE REGION LATER THIS EVENING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THIS WEEK. NO ORGANIZED SEVERE WEATHER IS EXPECTED...HOWEVER...ANY HEAVY RAIN THAT OCCURS COULD EXACERBATE ONGOING FLOODING ACROSS THE REGION. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Special weather statement, Jun 22, 3:46 PM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 346 PM CDT SUN JUN 22 2014 MOZ007-008-016-017-222115- ADAIR MO-PUTNAM MO-SCHUYLER MO-SULLIVAN MO- 346 PM CDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ADAIR...NORTHEASTERN SULLIVAN...SOUTHWESTERN SCHUYLER AND SOUTHEASTERN PUTNAM COUNTIES UNTIL 415 PM CDT... AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF GREEN CITY...OR 15 MILES WEST OF KIRKSVILLE...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KIRKSVILLE...NOVINGER AND GREENTOP. LAT...LON 4041 9251 4017 9254 4015 9295 4038 9293 TIME...MOT...LOC 2047Z 265DEG 26KT 4026 9282 BLAIR
Special weather statement, Jun 22, 4:30 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 430 PM CDT SUN JUN 22 2014 MOZ025-222200- MACON MO- 430 PM CDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON COUNTY UNTIL 500 PM CDT... AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MACON...MOVING NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EASTERN MACON COUNTY. LAT...LON 3963 9229 3961 9258 3977 9258 3992 9229 TIME...MOT...LOC 2130Z 243DEG 14KT 3974 9242 BLAIR
Special weather statement, Jun 22, 5:53 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
553 PM CDT SUN JUN 22 2014
KSZ025-222330-
ATCHISON KS-
553 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON COUNTY UNTIL 630 PM
CDT...
AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHITING...OR 17 MILES NORTHWEST OF
NORTONVILLE...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MUSCOTAH...EFFINGHAM...LANCASTER...ARRINGTON...HURON...FARMINGTON
AND CUMMINGS.
LAT...LON 3944 9557 3956 9558 3958 9557 3963 9557
3966 9552 3966 9535 3954 9514 3942 9524
3942 9556 3942 9558
TIME...MOT...LOC 2253Z 300DEG 15KT 3957 9558
BLAIRSpecial weather statement, Jun 22, 6:35 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
635 PM CDT SUN JUN 22 2014
MOZ020-028-230000-
BUCHANAN MO-PLATTE MO-
635 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PLATTE AND SOUTHERN
BUCHANAN COUNTIES UNTIL 700 PM CDT...
AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DEARBORN...OR 9 MILES NORTH OF WESTON...
MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
AGENCY...DEARBORN...CAMDEN POINT...EDGERTON...FAUCETT AND RIDGELY.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 23 AND 39.
LAT...LON 3958 9509 3958 9506 3961 9505 3963 9506
3966 9504 3967 9503 3965 9461 3938 9460
3942 9498 3945 9499 3947 9504 3950 9505
3952 9509 3955 9511
TIME...MOT...LOC 2336Z 283DEG 17KT 3954 9483
BLAIRLocal storm report, Jun 22, 6:50 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
650 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 4 W ATCHISON 39.56N 95.20W
06/22/2014 E60.00 MPH ATCHISON KS TRAINED SPOTTER
50-60 MPH WINDS ESTIMATED
&&
CGITROSpecial weather statement, Jun 22, 7:09 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
709 PM CDT SUN JUN 22 2014
KSZ103-MOZ028-230045-
LEAVENWORTH KS-PLATTE MO-
709 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE AND NORTHERN
LEAVENWORTH COUNTIES UNTIL 745 PM CDT...
AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LEAVENWORTH...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LEAVENWORTH...LANSING...STILLINGS...EAST LEAVENWORTH...FAIRMOUNT...
FARLEY AND WALDRON.
THIS WILL IMPACT
I-435 LOOP FROM MILE MARKERS 23 TO 27.
LAT...LON 3925 9513 3936 9493 3926 9470 3920 9483
3920 9490 3916 9490 3911 9502
TIME...MOT...LOC 0009Z 306DEG 21KT 3930 9497
BLAIRThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:09 PM CDT | Special Weather Statement | EAX | Leavenworth | 36 min |
| Jun 22, 7:16 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth, Wyandotte | 29 min |
| Jun 22, 8:09 PM CDT | Special Weather Statement | EAX | Johnson | 51 min |
| Jun 22, 7:10 PM CDT | Areal Flood Advisory | EAX | Chariton, Randolph | 3 hr |
| Jun 22, 8:42 PM CDT | Special Weather Statement | EAX | Ray | 33 min |
| Jun 22, 8:46 PM CDT | Areal Flood Advisory | EAX | Carroll, Chariton, Saline | 3 hr |
| Jun 23, 3:14 AM CDT | River Flood Warning | EAX | Carroll | 34 hr |
| Jun 23, 8:31 AM CDT | River Flood Warning | EAX | Cooper | 26 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.